# SDR AMTA200401090

- Difficulty date: August 28, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT ON JUST AFT L1 DOOR IN 2 LOCATIONS.  REMOVED AND REPLACED LIGHT ASSEMBLY AS PER 33-51-05, OPS CHECK OK.  (M)
